Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Bergman spaces, the Bloch space, and Gleason's problem


Author: Ke He Zhu
Journal: Trans. Amer. Math. Soc. 309 (1988), 253-268
MSC: Primary 46E15; Secondary 32A35, 32H10, 46J15
MathSciNet review: 931533
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ f$ is a holomorphic function on the open unit ball $ {B_n}$ of $ {{\mathbf{C}}^n}$. For $ 1 \leqslant p < \infty $ and $ m > 0$ an integer, we show that $ f$ is in $ {L^p}({B_n},\,dV)$ (with $ dV$ the volume measure) iff all the functions $ {\partial ^m}f/\partial {z^{\alpha \,}}\;(\vert\alpha \vert\, = m)$ are in $ {L^p}({B_n},\,dV)$. We also prove that $ f$ is in the Bloch space of $ {B_n}$ iff all the functions $ {\partial ^m}f/\partial {z^\alpha }\;(\vert\alpha \vert\, = m)$ are bounded on $ {B_n}$. The corresponding result for the little Bloch space of $ {B_n}$ is established as well. We will solve Gleason's problem for the Bergman spaces and the Bloch space of $ {B_n}$ before proving the results stated above. The approach here is functional analytic. We make extensive use of the reproducing kernels of $ {B_n}$. The corresponding results for the polydisc in $ {{\mathbf{C}}^n}$ are indicated without detailed proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E15, 32A35, 32H10, 46J15

Retrieve articles in all journals with MSC: 46E15, 32A35, 32H10, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0931533-6
PII: S 0002-9947(1988)0931533-6
Article copyright: © Copyright 1988 American Mathematical Society